MAUDE Adverse Event Report: DEPUY SPINE INC VERSE POLY DRIVER, HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC VERSE POLY DRIVER, HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 299704152
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this was a spinal posterior fusion for opll on (b)(6) 2025.When the screw was attached in the verse driver, the screw came off from the shaft while still attached to the handle.As the screw and handle could not be removed, a new screw was attached to a spare screwdriver.The surgery was completed successfully without any surgical delay.After surgery, the handle and screw were removed using american pliers.When the screw was attached, it was possible that the threads of the handle had been damaged because it had been tightened with excessive force, but the exact reason why it could not be removed was unknown.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review a review of the receiving inspection (ri) for verse poly driver, handle was conducted identifying that lot number pu118686 was released in one batch.Supplier: (b)(4).Batch1: lot qty of (b)(4) units were released on 12 may 2017 with no discrepancies.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VERSE POLY DRIVER, HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
50461 west pontiac trail
wixom, MI 48393
9083863534
MDR Report Key22186214
Report Number1526439-2025-00743
Device Sequence Number8401963
Product Code LXH
UDI-Device Identifier10705034477138
UDI-Public(01)10705034477138(10)PU118686
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299704152
Device Lot NumberPU118686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/18/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown